# SDR USAA2011080800018

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 55,991 hours, 21,939 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

DUB - FLT 724  EN ROUTE PHL TO DUB.  L RECIRC FAN DISPLAYED AND RECIRC FAN INOP LIGHT ILLUM WITH SWITCH POSITION TO ON.  ELECTRICAL BURNING SMELL DESCENDING INTO DUB.  REMOVED AND REPLACED L RECIRC FAN.
